Pharmacy Only Medicine : Each 10ml contains: Guaiphenesin 200mg & Bromhexine Hydrochloride 8mg .USE: For heavy chest congestion. Helps to break down mucous and loosen chest congestion . Non-drowsy formula . Dosage : Every 8 hours orally when necessary: Adults and children 12 and over: 10ml. Children 6 to 12 yrs: 5ml . Children 2 to 6 yrs: 2.5ml. Do not exceed the stated dose . DO NOT USE IN CHILDREN UNDER 2 YRS : Precautions :If cough persists for more than one week, tends to reoccur, or is accompanied by fever, rash or a persistant headache, consult a doctor. If you have a perisistant cough such as what occurs with smoking, asthma, chronic bronchitis, emphysema, or cough accompanied by excessive phlegm, consult a doctor or pharmacist.